Skip to Main content Skip to Navigation
Journal articles

Uniform Sampling of Subshifts of Finite Type on Grids and Trees

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01483044
Contributor : Jean Mairesse Connect in order to contact the contributor
Submitted on : Saturday, March 4, 2017 - 5:41:23 PM
Last modification on : Tuesday, November 16, 2021 - 4:42:22 AM

Identifiers

Citation

Jean Mairesse, Irène Marcovici. Uniform Sampling of Subshifts of Finite Type on Grids and Trees. International Journal of Foundations of Computer Science, World Scientific Publishing, 2017, 28 (3), pp.263-287. ⟨10.1142/S0129054117500174⟩. ⟨hal-01483044⟩

Share

Metrics

Record views

164